# SDR DALA2016040602745

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,146 hours, 24,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE LOWER SILL BETWEEN FRAME 16 TO FRAME 18 AT LEVEL S TR 23L AT LOWER FUSELAGE.  REPLACED LOWER SILL LOCATED FRAME 16 TO FRAME 20 AT LEVEL STR 23L AT LOWER FUSELAGE IAW SRM 51-72-11 AND DWG D53110339.
